# SDR FDEA201211284192

- Difficulty date: November 28, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 2210516505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER AFT CASCADE SUPPORT FRAME AT POSITION 6 FOUND CRACKED AT NUTPLATE AREA.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER SUPPORT FRAME AS PER EA 1-7830-163531.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 115.
